Travaux de N. Higson et G. Kasparov sur la conjecture de Baum-Connes
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque no. 252  (1998), Talk no. 841, p. 151-183
@incollection{SB_1997-1998__40__151_0,
     author = {Julg, Pierre},
     title = {Travaux de N. Higson et G. Kasparov sur la conjecture de Baum-Connes},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     note = {talk:841},
     pages = {151-183},
     zbl = {0937.46063},
     mrnumber = {1685573},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1997-1998__40__151_0}
}
Julg, Pierre. Travaux de N. Higson et G. Kasparov sur la conjecture de Baum-Connes, in Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 841, pp. 151-183. http://www.numdam.org/item/SB_1997-1998__40__151_0/

[AW] C. Akemann, M. Walter - Unbounded negative definite functions, Canadian J. Math. 33 (1981), 862-871. | Article | Zbl 0437.22004

[Al] R. Alperin - Locally compact groups acting on trees and property (T), Monatsh. 93 (1982), 261-265. | Article | Zbl 0488.22014

[A-D] C. Anantharaman-Delaroche - Amenable correspondences and approximation properties for von Neumann algebras, Pacific J. Math. 171 (1995), 309- 341. | Article | Zbl 0892.22004

[At] M. Atiyah - Global theory of elliptic operators, in : Proc. Internat. Conf. on functional analysis and related topics, Univ. Tokyo Press, 1970, 21-29. | Zbl 0193.43601

[BS] W. Ballmann, J. Świątkowski - On L 2 -cohomology and property ( T ) for automorphism groups of polyhedral cell complexes, Geom. Funct. Anal. 7 (1997), 615-645. | Article | Zbl 0897.22007

[BC0] P. Baum, A. Connes - Geometric K -theory for Lie groups and foliations, preprint 1982. | Zbl 0985.46042

[BC1] P. Baum, A. Connes - K -theory for discrete groups, in : Operator algebras and applications, Vol. 1, 1-20, London Math. Soc. Lecture Notes series, 135, Cambridge Univ. Press, 1988. | MR 996437 | Zbl 0685.46041

[BC2] P. Baum, A. Connes - Chern character for discrete groups, in : A fête of topology, North Holland, 1987, 163-232. | MR 928402 | Zbl 0656.55005

[BCH] P. Baum, A. Connes, N. Higson - Classifying space for proper actions and K -theory of group C * -algebras, in : C * -algebras: 1943-1993 (San Antonio, 1993), Contemp. Math. 167, Amer. Math. Soc., 1994, 240-291. | Article | MR 1292018 | Zbl 0830.46061

[BChV] M. Bekka, P.-A. Chérix, A. Valette - Proper affine isometric actions of amenable groups, in : Novikov conjecture, index theorems and rigidity, London Math. Soc. Lecture Notes series 227, Cambridge Univ. Press, 1995, vol. 2, 1-4. | MR 1388307 | Zbl 0959.43001

[Bla] B. Blackadar - K -theory for operator algebras, M.S.R.I. publications 5, Springer, 1986. | MR 859867 | Zbl 0597.46072

[Bo] N. Bourbaki - Théories spectrales, ch. 1 et 2, Hermann, 1967. | Zbl 0152.32603

[BJS] M. Bozejko, T. Januszkiewicz, R. Spatzier - Infinite Coxeter groups do not have Kazhdan's property ( T ) , J. Operator Theory 19 (1988), 63-67. | MR 950825 | Zbl 0662.20040

[BM] M. Burger, S. Mozes - Finitely presented simple groups and products of trees, C.R.A.S. 324 (1997), 747-752. | MR 1446574 | Zbl 0966.20013

[Cho] M. Choda - Group factors of the Haagerup type, Proc. Japan Acad. 59 (1983), 174-209. | Article | MR 718798 | Zbl 0523.46038

[CH] A. Connes, N. Higson - Déformations, morphismes asymptotiques et K -théorie bivariante, C.R.A.S. 311 (1990), 101-106. | MR 1065438 | Zbl 0717.46062

[CDP] M. Coornaert, T. Delzant, A. Papadopoulos - Géométrie et théorie des groupes, Lecture Notes in Math. 1441, Springer, 1990. | MR 1075994 | Zbl 0727.20018

[Cu] J. Cuntz - K -theoretic amenability for discrete groups, J. Reine Angew. Math. 344 (1983), 180-195. | MR 716254 | Zbl 0511.46066

[DK] C. Delaroche, A. Kirillov - Sur les relations entre l'espace dual d'un groupe et la structure de ses sous-groupes fermés, Sém. Bourbaki, exp. n° 343, juin 1968, Astérisque, Vol. 10 de la collection hors série du Sém. Bourbaki 1948- 1968, 507-528. | Numdam | MR 1610473 | Zbl 0214.04602

[Di] J. Dixmier - Les C * -algèbres et leurs représentations, Gauthier-Villars, 1967. | MR 171173 | Zbl 0152.32902 | Zbl 0174.18601

[FH] J. Faraut, K. Harzallah - Distances hilbertiennes invariantes sur un espace homogène, Ann. Inst. Fourier 24 (1974), 171-217. | Article | Numdam | MR 365042 | Zbl 0265.43013

[FRR] S. Ferry, A. Ranicki, J. Rosenberg - A history and survey of the Novikov conjecture, in : Novikov conjecture, index theorems and rigidity, London Math. Soc. Lecture Notes series 226, Cambridge Univ. Press, 1995, vol. 1, 7-66. | MR 1388295 | Zbl 0954.57018

[Gr] M. Gromov - Asymptotic invariants of infinite groups, in : Geometric Group Theory (ed. Niblo and Roller), London Math. Soc. Lect. Notes 182, Cambridge Univ. Press, 1993. | MR 1253544

[GHT] E. Guentner, N. Higson, J. Trout - Equivariant E -theory for C * -algebras, preprint 1997. | MR 1711324

[Gui] A. Guichardet - Symmetric Hilbert spaces and related topics, Lecture Notes in Math. 261, Springer-Verlag, 1972. | MR 493402 | Zbl 0265.43008

[Ha] U. Haagerup - An example of a non-nuclear C * -algebra which has the metric approximation property, Invent. Math. 50 (1979), 279-293. | Article | MR 520930 | Zbl 0408.46046

[HV] P. De La Harpe, A. Valette - La propriété ( T ) de Kazhdan pour les groupes localement compacts, Astérisque 175, Soc. Math. France, 1989. | Numdam | MR 1023471 | Zbl 0759.22001

[HK] N. Higson, G. Kasparov - Operator K -theory for groups which act properly and isometrically on Euclidean space, preprint 1997. | MR 1487204 | Zbl 0888.46046

[HKT] N. Higson, G. Kasparov, J. Trout - A Bott periodicity theorem for infinite dimensional Euclidean space, preprint 1997. | MR 1617411 | Zbl 0911.46040

[Jo] P. Jolissaint - Borel cocycles, approximation properties and relative property ( T ) , preprint 1997. | MR 1756981 | Zbl 0955.22008

[JJV] P. Jolissaint, P. Julg, A. Valette - Nouveaux exemples de groupes avec la propriété de Haagerup, preprint 1998.

[J1] P. Julg - K -théorie équivariante et produits croisés, C.R.A.S. 292 (1981), 629- 632. | Zbl 0461.46044

[J2] P. Julg - Remarks on the Baum-Connes conjecture and Kazhdan's property T , Operator algebras and their applications (Waterloo 1994/1995), 145-153, Fields Inst. Commun. 13, Amer. Math. Soc., 1997. | Zbl 0884.19006

[JK] P. Julg, G. Kasparov - Operator K -theory for the group S U ( n , 1 ) , J. Reine Angew. Math. 463 (1995), 99-152. | Zbl 0819.19004

[JV] P. Julg, A. Valette - K -theoretic amenability for S L 2 ( 𝐐 p ) , and the action on the associated tree, J. Funct. Anal. 58 (1984), no. 2, 194-215. | Article | Zbl 0559.46030

[K0] G. Kasparov - A generalized index for elliptic operators, Funct. Anal. and Appl. 7 (1973), no. 3, 238-240. | Article | Zbl 0305.58017

[[K1] G. Kasparov - Topological invariants of elliptic operators, I. K -homology, Math. USSR-Izv. 9 (1975), no. 4, 751-792. | Article | Zbl 0337.58006

[K2] G. Kasparov - The operator K -functor and extensions of C * -algebras, Math. U.S.S.R.-Izv. 16 (1981),513-572. | Zbl 0464.46054

[K3] G. Kasparov - K -theory, group C * -algebras, and higher signatures (conspectus), Novikov conjectures, index theorems and rigidity, London Math. Soc. Lecture Notes series 226, Cambridge Univ. Press, 1995, vol. 1, 101-146, Cet article reproduit un preprint de 1981. | Zbl 0957.58020

[K4] G. Kasparov - Index of invariant elliptic operators, K -theory and representations of Lie groups, Soviet. Math. Dokl. 27 (1983), n. 1, 105-109. | Zbl 0526.22007

[K5] G. Kasparov - Lorentz groups : K -theory of unitary representations and crossed products, Soviet. Math. Dokl. 29 (1984), n. 2, 256-260. | Zbl 0584.22004

[K6] G. Kasparov - Equivariant K K -theory and the Novikov conjecture, Invent. Math. 91 (1988), n. 1, 147-201. | Article | Zbl 0647.46053

[KS1] G. Kasparov, G. Skandalis - Groups acting on buildings, operator K -theory, and Novikov's conjecture, K -Theory 4 (1991), n. 4, 303-337. | Article | Zbl 0738.46035

[KS2] G. Kasparov, G. Skandalis - Groupes "boliques" et conjecture de Novikov, C.R.A.S., 319 (1994), 815-820. | Zbl 0839.19003

[Kazh] D. A. Kazhdan - Connection of the dual space of a group with the structure of its closed subgroups, Funct. Anal. and its Appl. 1 (1967), 63-65. | Article | Zbl 0168.27602

[L1] V. Lafforgue - Une démonstration de la conjecture de Baum-Connes pour les groupes réductifs sur un corps p -adique et pour certains groupes discrets possédant la propriété ( T ) , C.R.A.S., à paraître. | Zbl 0911.46042

[L2] V. Lafforgue - Une version naïve de la K -théorie bivariante pour les algèbres de Banach. Prépublication.

[L3] V. Lafforgue - Groupes boliques et K -théorie bivariante banachique. Prépublication.

[LG] P.-Y. Le Gall - Théorie de Kasparov équivariante et groupoïdes, thèse de doctorat Paris 7, 1994. | Zbl 0883.46041

[NR] G. Niblo, L. Reeves - Groups acting on C A T ( 0 ) cube complexes, Geometry and Topology 1 (1997), 1-7. | Article | Zbl 0887.20016

[P] G. Pedersen - C * -algebras and their automorphisms groups, Academic Press, 1979.

[Re] J. Renault - A groupoid approach to C * -algebras, Lecture Notes in Math. 793, Springer, 1980. | Zbl 0433.46049

[Ro1] A. G. Robertson - Property ( T ) for I I 1 factors and unitary representations of Kazhdan groups, Math. Ann. 296 (1993), 547-555. | Article | Zbl 0787.22008

[Ro2] A. G. Robertson - Crofton formulœ and geodesic distance in hyperbolic space, preprint 1997. | Zbl 0891.43005

[Se] J.-P. Serre - Arbres, amalgames, S L 2 , Astérisque 46, Soc. Math. France, 1977. | Numdam | Zbl 0369.20013

[Sh] M. Shubin - Pseudodifferential operators and spectral theory, Springer, 1987. | Article | Zbl 0616.47040

[Ti] J. Tits - Buildings of spherical type and finite B N -pairs, Lecture Notes in Math. 386, Springer, 1974. | Zbl 0295.20047

[Tu1] J.-L. Tu - La conjecture de Baum-Connes pour les feuilletages hyperboliques, thèse doctorat Paris 7, 1996.

[Tu2] J.-L. Tu - La conjecture de Baum-Connes pour les feuilletages moyennables, preprint 1997. | Zbl 0939.19001

[W] Y. Watatani - Property ( T ) of Kazhdan implies property ( F A ) of Serre, Math. Japon. 27 (1981), 97-103. | Zbl 0489.20022

[WO] N. Wegge-Olsen - K -theory and C * -algebras, Oxford Univ. press, 1993. | Zbl 0780.46038